Conservation laws and exact solutions for nonlinear diffusion in anisotropic media
2013 (English)In: Communications in nonlinear science & numerical simulation, ISSN 1007-5704, Vol. 18, no 10Article in journal (Refereed) Published
Conservation laws and exact solutions of nonlinear differential equations describing diffusion phenomena in anisotropic media with external sources are constructed. The construction is based on the method of nonlinear self-adjointness. Numerous exact solutions are obtained by using the recent method of conservation laws. These solutions are different from group invariant solutions and can be useful for investigating diffusion phenomena in complex media, e.g. in oil industry.
Place, publisher, year, edition, pages
Elsevier , 2013. Vol. 18, no 10
Diffusion, Anisotropic media, Nonlinear self-adjointness, Symmetries, Conservation
Mathematics Mathematical Analysis
IdentifiersURN: urn:nbn:se:bth-6924DOI: 10.1016/j.cnsns.2013.02.009ISI: 000318989100001Local ID: oai:bth.se:forskinfo1D13E2253B1533D3C1257B6A0051AE7FOAI: oai:DiVA.org:bth-6924DiVA: diva2:834479